# SDR ABXA200910220055

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,313 hours, 5,337 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

F/O'S AIRSPEED INDICATED 0, CAPT'S WAS READING 80 ON TAKEOFF, (ABORTED) AT 90 KNOTS CAPT'S AIRSPEED.  F/O READS APPROX 65 KNOTS.  REMOVED F/O'S PITOT STATIC PROBE, FOUND SMALL OBSTRUCTION, CLEANED PER 767 AMM 34-11-01-7.  REINSTALLED F/O'S PITOT STATIC PROBE PER 767 AMM 34-11-01-4.  A/S INDICATOR TESTS NORMAL AT THE P61 PANEL.
